MAUDE Adverse Event Report: OWEN MUMFORD LIMITED CAREONE UNIFINE PENTIPS PLUS; PEN NEEDLE

OWEN MUMFORD LIMITED CAREONE UNIFINE PENTIPS PLUS; PEN NEEDLE
Model Number AN 3850AH
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Event or Problem Description
Owen mumford's distributor received a letter from one of their patients stating she had two boxes of their private labeled pen needles, unifine pentips plus and a needle from each box broke off in her abdoment.She reported in the letter to them that she was able to remove one herself, but had to go get an x-ray to see if the other could be found, but it could not be located.
 
Additional Manufacturer Narrative
Owen mumford usa inc customer service was able to contact ms (b)(6).She communicted that she had two needles on separate occasions break off in her abdomen and that this had never happened before.The x-ray machine at the hospital did not detect a broken needle in her skin, possibly because it was too small, but she is ok and just wanted to let us know what had happened.No other information was given.

Brand Name
CAREONE UNIFINE PENTIPS PLUS
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
OWEN MUMFORD LIMITED
brook hill
woodstock, oxfordshire OX20 1TU
UK  OX20 1TU
MDR Report Key18373740
Report Number1058602-2023-00007
Device Sequence Number7617407
Product Code FMI
UDI-Device Identifier00041520035363
UDI-Public00041520035363
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/21/2023
Report Date (Section F) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberAN 3850AH
Device Lot Number22P8001.C484
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/27/2023
Device Age16 MO
Event Location Home
Date Report to Manufacturer11/30/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/21/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA12/21/2023